# SDR QXEA9902621

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408B212
- Condition: Overheated
- Location: Cockpit
- Component: Grimes
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - ELECTRICAL SMELL ON FIRST OFFICERS SIDE FLOOD LIGHTING.  MAINTENANCE INSPECTED AND FOUND SOURCE OF SMELL TO BE FROM LIGHTING BALLAST.  REMOVED AND REPLACED BALLAST, OPERATIONAL CHECK GOOD.
